# SDR VNAA20170716111

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 15,631 hours, 11,381 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2574
- Condition: Failed
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW HAD A OUTBOARD SPOILERONS AND OUTBOARD FLIGHT SPOILERS CAUTION MESSAGE. THEY DECLARED AN EMERGENCY ON DECENT AND LANDED WITH OUT ANY FURTHER ISSUES. MAINTENANCE REPLACED THE LT INBOARD AND OUTBOARD MULTI FUNCTION SPOILER PCU'S AND EVERYTHING OPS CHECKED GOOD.
